I have been having an itch in both of my ears, just the part right before it goes into the canal. Every couple days the skin flakes off. I also have the same problem with the skin around my left eye, and a part of the outside of my nostril right on the edge. I use hydrocortosone cream but it doesn't really get ride of it but does help. Any information would help!
Acute otitis externa, or external otitis may result from too much moisture in the ear canal. The skin inside becomes soggy, diluting the acidity that normally prevents infection. A cut in the lining of the ear canal also can allow bacteria to penetrate your skin. When this happens, bacteria and fungi from contaminated water or from objects placed in your ear can grow and cause this condition. This may be associated with severe pain on moving your outer ear, pain or discomfort in or around your ear, itching, or feeling of fullness , stuffiness in your ear and decreased or muffled hearing.
This condition may also cause the outer ear to appear red with scaly or flaking skin.Are there other signs or symptoms present? It would be best to have this evaluated by your doctor for proper management. An otoscope needs to be used to see the inside o f the ear.
I have this same problem with the flakey skin just inside the ear (both sides), on my scalp and next to my eyes and somtimes on the bottom of my nostril.
I have found that the only creams that work are steriod ones but as per normal always advised not to use it next ot your eyes, but you have to.
Current cream is LOCIOD 0.1%
If there is any diets or better solutions to my problems please advise.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.